# SDR 2000UALA00784

- Difficulty date: November 30, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 13,628 hours, 2,183 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3E AFT EEL LIGHT WILL NOT LIGHT.  REPLACED LIGHT ASSY. OPS OK.
